Access count of this item: 87

Files in This Item:
File Description SizeFormat 
1585-04.pdf529.94 kBAdobe PDFView/Open
Title: A new characterization of $\ell_p$ by an $L_p$-function (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: Honda, Aoi
Okazaki, Yoshiaki
Sato, Hiroshi
Author's alias: 本田, あおい
岡崎, 悦明
佐藤, 坦
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 30
End page: 37
URI: http://hdl.handle.net/2433/81521
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.